Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 67, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 12, 2008, 11:58 PM EDT for Mason County, Oceana County, Michigan. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 11:58 PM EDT (03:58 UTC)
- Expired
- Jun 13, 2008, 12:45 AM EDT
- In force
- 47 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
Counties Mason County, MI, Oceana County, MI
The radar
The Grand Rapids radar (KGRR), 121 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 12:08 AM EDT | TSTM WND GST 50 | 6 N Pentwater, MI | WINDS ESTIMATED OVER 50 MPH WITH PEA-SIZED HAIL AND HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 9:35 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 4.0 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1300 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 130358
SVRGRR
MIC105-127-130445-
/O.NEW.KGRR.SV.W.0067.080613T0358Z-080613T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1158 PM EDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MASON COUNTY IN WEST CENTRAL MICHIGAN
OCEANA COUNTY IN WEST CENTRAL MICHIGAN
* UNTIL 1245 AM EDT
* AT 1153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF PENTWATER TO 13
MILES SOUTHWEST OF SILVER LAKE ST PARK TO 23 MILES SOUTHWEST OF
SILVER LAKE ST PARK...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
LUDINGTON... LITTLE POINT SABLE... PENTWATER...
SILVER LAKE ST PARK... SCOTTVILLE...
STONY LAKE... MEARS... ROTHBURY...
CUSTER... HART... NEW ERA...
SHELBY... FOUNTAIN... FREESOIL...
FERRY... CRYSTAL VALLEY... ELBRIDGE...
WALHALLA...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4375 8648 4380 8644 4390 8647 4396 8647
4400 8650 4417 8605 4348 8605 4348 8648
4361 8656 4368 8656
TIME...MOT...LOC 0358Z 234DEG 48KT 4383 8652 4363 8665
4347 8672
$$
NJJ2 follow-up statements
000
WWUS53 KGRR 130424
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1224 AM EDT FRI JUN 13 2008
MIC105-127-130445-
/O.CON.KGRR.SV.W.0067.000000T0000Z-080613T0445Z/
MASON MI-OCEANA MI-
1224 AM EDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR NORTHERN OCEANA AND MASON COUNTIES...
AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FOUNTAIN TO SHELBY...AND MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
MEARS... SILVER LAKE ST PARK...
HART... SHELBY... PENTWATER...
CUSTER... FOUNTAIN... SCOTTVILLE...
CRYSTAL VALLEY... WALHALLA... ELBRIDGE...
WALKERVILLE...
CONTINUOUS LIGHTING IS ALSO OCCURRING WITH THESE STORMS. LIGHTNING IS
ONE OF NATURES TOP KILLERS. SEEK SHELTER IN A STURDY STRUCTURE
QUICKLY...IF YOU CAN HEAR THUNDER THEN YOU ARE IN DANGER OF BEING
STRUCK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FRIDAY MORNING FOR
WEST CENTRAL MICHIGAN.
LAT...LON 4375 8648 4380 8644 4390 8640 4405 8635
4417 8606 4369 8605 4356 8651 4368 8656
TIME...MOT...LOC 0424Z 237DEG 50KT 4403 8614 4367 8636
$$
COBB000
WWUS53 KGRR 130435
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1235 AM EDT FRI JUN 13 2008
MIC105-127-130445-
/O.CON.KGRR.SV.W.0067.000000T0000Z-080613T0445Z/
MASON MI-OCEANA MI-
1235 AM EDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR NORTHEASTERN OCEANA AND EASTERN MASON COUNTIES...
AT 1233 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF FOUNTAIN TO 15
MILES SOUTH OF CUSTER...AND MOVING NORTHEAST AT 57 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
WEARE... CRYSTAL VALLEY... TALLMAN...
WILEY... MEADE TWP... WALHALLA...
CUSTER... FOUNTAIN... LOGAN TWP...
CONTINUOUS LIGHTNING IS ALSO OCCURRING WITH THESE STORMS. LIGHTNING
IS ONE OF NATURES TOP KILLERS. SEEK SHELTER IN A STURDY STRUCTURE
QUICKLY...IF YOU CAN HEAR THUNDER THEN YOU ARE IN DANGER OF BEING
STRUCK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FRIDAY MORNING FOR
WEST CENTRAL MICHIGAN.
LAT...LON 4410 8623 4412 8617 4414 8614 4415 8610
4416 8609 4417 8606 4377 8605 4366 8638
TIME...MOT...LOC 0435Z 237DEG 50KT 4411 8596 4375 8618
$$
COBBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 8:41 PM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 12, 8:41 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 841 PM EDT THU JUN 12 2008 LATEST UPDATE...AVIATION... .SYNOPSIS...(345 PM EDT THU JUN 12 2008) AN UPPER LEVEL STORM SYSTEM MOVING OUT OF THE NORTHERN PLAINS WILL BRING THUNDERSTORMS TO THE AREA TONIGHT AND FRIDAY. SEVERE WEATHER WILL BE POSSIBLE WITH DAMAGING WINDS BEING THE MAIN THREAT. COOLER WEATHER IS EXPECTED DURING THE WEEKEND WITH HIGHS IN THE 70S. && .SHORT TERM...(345 PM EDT THU JUN 12 2008) (TODAY THROUGH SATURDAY) FORECAST CONCERNS CONTINUE TO DEAL WITH HYDRO ISSUES...DISCUSSED BELOW...AND THE SVR THREAT THROUGH FRIDAY. SPC RECENTLY ISSUED A TORNADO WATCH OVER WI WITH THE MILWAUKEE OFFICE ISSUING SEVERE THUNDERSTORM WARNINGS. MOST OF THIS ACTIVITY IS MOVING NORTH-NORTHEAST AND SKIRTING THE AREA. EXPECT A MARGINAL SEVERE THREAT TO SPREAD INTO THE AREA FROM NW TO SE BEGINNING AROUND OR SHORTLY AFTER MIDNIGHT TONIGHT. WINDS APPEAR TO BE THE MAIN THREAT...ESPECIALLY AS A 40 KT LOW LEVEL JET AXIS WORKS INTO THE AREA. GIVEN HIGH PRECIPITABLE WATER VALUES AND TRAINING CELL POTENTIAL... BELIEVE GREATEST QPF SHOULD OCCUR OVER OUR NW ZONES WITH AREAL TOTALS AROUND AN INCH. LOCAL AMOUNTS COULD BE GREATER...BUT A SIGNIFICANT FLOOD THREAT IS NOT ANTICIPATED. GENERALLY FAVORED SREF QPF GUIDANCE...WHICH WAS A LITTLE LOWER THAN HPC GUIDANCE. ON FRIDAY...EXPECT A LULL IN ACTIVITY DURING THE LATE MORNING... FOLLOWED BY THE SEVERE THREAT REFOCUSING IN THE AFTERNOON GENERALLY SOUTH OF I-96 AND EAST OF 131. DAMAGING WINDS AGAIN SHOULD BE THE MAIN THREAT...ALTHOUGH BETTER SHEAR AND INSTABILITY COULD BE MORE SUPPORTIVE OF HAIL. SEVERE ACTIVITY SHOULD BE SOUTHEAST OF THE AREA BY EVENING. && .LONG TERM...(345 PM EDT THU JUN 12 2008) (FRIDAY NIGHT THROUGH WEDNESDAY) MID RANGE MODELS IN DECENT AGREEMENT AS ONE WOULD EXPECT WITH STRONG SYNOPTIC SCALE FEATURES. NOT MUCH CHANGED IN THE GRIDS. AS FRIDAY NIGHT BEGINS... A COLD FRONT WILL BE MOVING THROUGH THE AREA AS A SHORT WAVE MOVES UP FROM THE CENTRAL PLAINS. THE MAIN LOW PRESSURE SYSTEM IN CANADA WILL PULL AWAY TO THE NORTHEAST. A RIDGE OF HIGH PRESSURE WILL PROVIDE A BIT OF A BREAK FROM PRECIPITATION SATURDAY INTO SATURDAY NIGHT. A COLD FRONT IS FORECAST TO MOVE THROUGH THE GREAT LAKES REGION IN THE SUNDAY/MONDAY TIME FRAME. CONTINUE TO HAVE SHOWERS AND THUNDERSTORMS MENTIONED DURING THIS TIME FRAME. BEST CHANCE FOR PRECIPITATION LOOKS TO BE SUNDAY AFTERNOON AND EVENING. MUCH OF EARLY NEXT WEEK WILL BE DOMINATED BY AN UPPER LOW DRIFTING THROUGH THE NORTHERN GREAT LAKES. DOWN AT THE SURFACE... HIGH PRESSURE WILL BE LOCATED JUST UPSTREAM FROM MICHIGAN OVER THE NORTHERN PLAINS INTO WISCONSIN AND ILLINOIS AND SLOWLY DRIFT TO THE EAST. HAVE CONTINUED DRY WEATHER FORECAST FROM MONDAY NIGHT THROUGH THURSDAY. TEMPERATURES MAY BE COOLER THAN NORMAL FOR THE FIRST HALF OF NEXT WEEK. && .MARINE...(345 PM EDT THU JUN 12 2008) NO CONCERNS ARE ANTICIPATED AT THIS TIME. && .AVIATION...(841 PM EDT THU JUN 12 2008) SHOWERS AND THUNDERSTORMS WILL BE MOVING NORTHWEST OUT OF ILLINOIS AND WISCONSIN INTO WESTERN LOWER MICHIGAN OVERNIGHT. EXPECT STORMS TO ARRIVE AT MKG BY 06Z AND THEN REACH GRR BY 08Z. THE STORMS WILL SLOWLY MOVE SOUTH AND EAST AND REACH LAN AND JXN BY 12Z...LASTING THROUGH MUCH OF THE DAY. SOME OF THESE STORMS COULD BE SEVERE WITH STRONG WINDS AND HAIL. && .HYDROLOGY...(345 PM EDT THU JUN 12 2008) THE THORNAPPLE RIVER ABOVE HASTINGS SHOULD CONTINUE TO FALL... GETTING BELOW FLOOD STAGE FRIDAY MORNING. THUNDERSTORMS ARE EXPECTED TONIGHT AND FRIDAY. DUE TO A GREAT DEAL OF ATMOSPHERIC MOISTURE...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. HOWEVER...STORMS SHOULD STEADILY PROGRESS THROUGH THE AREA. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: TJT SHORT TERM: TJT LONG TERM: IOD MARINE TJT AVIATION: OSTUNO HYDROLOGY: TJT
Hazardous weather outlook, Jun 12, 7:59 PM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 759 PM EDT THU JUN 12 2008 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-132115- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 759 PM EDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SIGNIFICANT FLOODING WILL CONTINUE ACROSS MUCH OF MASON...LAKE AND OSCEOLA COUNTIES. PARTICULARLY HARD HIT RIVERS WILL INCLUDE THE PINE...BIG SABLE...LINCOLN AND PERE MARQUETTE RIVERS. THESE RIVERS WILL CONTINUE TO EXPERIENCE FLOODING. FLOODED...WEAKENED AND WASHED OUT ROADS WILL BE A HAZARD FOR MOTORISTS. THERE IS THE CHANCE OF THUNDERSTORMS THROUGH THIS EVENING. NO SEVERE WEATHER IS EXPECTED. A FEW WIND GUSTS TO 40 MPH AND SMALL HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS SOUTH OF A BATTLE CREEK TO JACKSON LINE SATURDAY INTO SATURDAY NIGHT. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS FOR THE ENTIRE REGION ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. MJS NJJ
In the hours before
Local storm report, Jun 12, 10:13 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1013 PM EDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG 3 NW FREESOIL 44.14N 86.26W
06/12/2008 MASON MI LAW ENFORCEMENT
PART OF THE ROOF BLOWN OFF A CONVENIENCE STORE. SEVERAL
TREES UPROOTED. DEBRIS WAS BLOWN NORTHEAST. TIME
ESTIMATED FROM RADAR.
&&
OSTUNOLocal storm report, Jun 12, 11:09 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1109 PM EDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLOOD 3 SW FREESOIL 44.08N 86.26W
06/12/2008 MASON MI LAW ENFORCEMENT
WATER OVER THE ROAD AT U.S. 31 AND TOWN LINE ROAD.
&&
OSTUNOLocal storm report, Jun 12, 11:41 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1141 PM EDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HEAVY RAIN 6 N PENTWATER 43.87N 86.43W
06/12/2008 M1.25 INCH MASON MI TRAINED SPOTTER
1.25 INCHES OF RAIN IN 15 MINUTES. STILL RAINING VERY
HARD.
&&
OSTUNOLocal storm report, Jun 12, 11:50 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1150 PM EDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG LUDINGTON 43.96N 86.44W
06/12/2008 MASON MI LAW ENFORCEMENT
SEVERAL REPORTS OF TREES AND WIRES DOWN IN THE LUDINGTON
AND HAMLIN LAKE AREA. TIME APPROXIMATE FROM RADAR.
&&
OSTUNOLocal storm report, Jun 12, 11:54 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1154 PM EDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HEAVY RAIN 5 N SCOTTVILLE 44.02N 86.28W
06/12/2008 M4.00 INCH MASON MI TRAINED SPOTTER
MORE THAN 4 INCHES OF RAIN BETWEEN 9 AND 1145 PM.
&&
OSTUNOThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:26 PM EDT | Special Marine Warning | GRR | 2 hr | |
| Jun 12, 9:12 PM EDT | Severe Thunderstorm Warning | GRR | Mason | 48 min |
| Jun 12, 9:16 PM EDT | Tornado Warning | GRR | Mason | 44 min |
| Jun 12, 9:58 PM EDT | Special Marine Warning | GRR | 92 min | |
| Jun 12, 10:00 PM EDT | Severe Thunderstorm Warning | GRR | Mason | 45 min |
| Jun 12, 10:07 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason | 38 min |
| Jun 12, 10:17 PM EDT | Tornado Warning | GRR | Lake, Mason | 58 min |
| Jun 12, 10:22 PM EDT | Areal Flood Advisory | GRR | Lake, Mason | 2 hr |
| Jun 12, 10:44 PM EDT | Severe Thunderstorm Warning | GRR | Mason, Oceana | 46 min |
| Jun 12, 10:55 PM EDT | Flash Flood Warning | GRR | Lake, Mason | 17 hr |
| Jun 12, 11:01 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Osceola | 59 min |
| Jun 12, 11:14 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason, Newaygo, Oceana | 61 min |
| Jun 12, 11:28 PM EDT | Special Marine Warning | GRR | 92 min | |
| Jun 12, 11:54 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Osceola | 51 min |
| Jun 13, 12:33 AM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason | 42 min |
| Jun 13, 12:55 AM EDT | Special Marine Warning | GRR | 95 min | |
| Jun 13, 1:16 AM EDT | Severe Thunderstorm Warning | GRR | Mason | 29 min |
| Jun 13, 1:19 AM EDT | Special Weather Statement | GRR | Osceola | 41 min |
| Jun 13, 1:51 AM EDT | Special Weather Statement | GRR | Lake, Mason, Oceana, Osceola | 69 min |
| Jun 13, 2:32 AM EDT | Special Marine Warning | GRR | 87 min | |
| Jun 13, 2:56 AM EDT | Special Weather Statement | GRR | Lake, Mason, Mecosta, Muskegon, Newaygo, Oceana and 1 more | 64 min |
| Jun 13, 3:03 AM EDT | Special Marine Warning | GRR | 57 min | |
| Jun 13, 3:07 AM EDT | River Flood Warning | GRR | Mason | 53 hr |
| Jun 13, 3:35 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Muskegon, Ottawa, Van Buren | 42 min |
| Jun 13, 4:13 AM EDT | Special Weather Statement | GRR | Clare, Isabella, Mecosta, Newaygo | 77 min |
| Jun 13, 4:18 AM EDT | Special Weather Statement | GRR | Barry, Calhoun, Eaton, Ionia, Kalamazoo, Kent | 72 min |
| Jun 13, 5:28 AM EDT | Special Weather Statement | GRR | Allegan, Van Buren | 62 min |
| Jun 13, 5:30 AM EDT | Special Weather Statement | GRR | Gratiot, Isabella, Montcalm | 60 min |
| Jun 13, 5:33 AM EDT | Special Weather Statement | GRR | Jackson | 57 min |
| Jun 13, 6:14 AM EDT | Special Weather Statement | GRR | Calhoun, Eaton, Ingham, Jackson | 91 min |
| Jun 13, 10:32 AM EDT | Flash Flood Warning | GRR | Osceola | 5 hr |
| Jun 13, 12:36 PM EDT | Flash Flood Watch | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 9 more | 8 hr |
| Jun 13, 2:17 PM EDT | Special Weather Statement | GRR | Barry, Calhoun, Eaton, Kalamazoo | 58 min |
| Jun 13, 3:12 PM EDT | Special Weather Statement | GRR | Barry, Calhoun, Eaton, Kalamazoo | 63 min |
| Jun 13, 3:25 PM EDT | Areal Flood Warning | GRR | Lake, Mason, Osceola | 24 hr |
| Jun 13, 4:11 PM EDT | Special Weather Statement | GRR | Barry, Eaton, Ingham, Jackson | 64 min |
| Jun 13, 5:05 PM EDT | Special Weather Statement | GRR | Ingham, Jackson | 55 min |
| Jun 13, 5:55 PM EDT | Special Weather Statement | GRR | Gratiot | 65 min |
| Jun 13, 7:23 PM EDT | Special Weather Statement | GRR | Kent | 67 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.